# SDR 95FDEA01258

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150529222
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSING FOR REPAIR ON CARD NR O102, DISCOVERED THE UPPER CHORD OF 344 BEAM TO BE CORRODED BEYOND LIMITS AT RBL 30 LBL 45 WL 208.  THE CORROSION REMOVAL WAS OUT OF LIMITS.  REMOVED ENTIRE UPPER CHORD, FABRICATED NEW CHORD AND INSTALLED ALL WORK PER FEDEX SR 27-53-007.
